# SDR 2021F00380

- Difficulty date: November 6, 2021
- Submitted: December 1, 2021
- Operation: General aviation
- Aircraft: N782SP
- Make and model: Doug 600N
- Aircraft serial: 46013
- Aircraft time: 97,266 hours, 24,524 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Intercostal
- Part number: 57047259
- Part serial: NA
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMP., AFT BULKHEAD L/H PROFINE SUPPORT/INTERCOSTAL HAS MISDRILLED HOLES, REF NRC B000183.
